# SDR CA190524019

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: DA4281710001
- Condition: Leaking
- Part time: 287 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SMALL CRACK FOUND AROUND SPOT WELD FOR TANK RIB CAUSING FUEL LEAK. (TC# 20190524019)
